# SDR GAIA03142ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND AFT CARGO COMPARTMENT STR 27 LT CORRODED FROM STATION 950 TO 1010.  REF FASI N/R NR 61702, REPLACED STRINGER 27LT BS 950 TO 1010 IAW B727 SRM 53-10-1 AND 51-30-2.  (M)
